Hot FLUCONTROL x 8 sachets 12+ fever temperature
- Combined preparation, which contains three active ingredients: acetaminophen, phenylephrine hydrochloride and maleate chlorfenaminy. It is used to treat the symptoms of colds, flu and flu-like symptoms.
In the treatment of running with: fever, runny nose and sinus inflammation, muscle pain and joint pain and headache.
Hot FLUCONTROL, 12+ fever temperature Ingredients:
Paracetamol - 1000mg
phenylephrine hydrochloride - 10mg
maleate chlorfenaminy - 4mg
medicine contains sucrose.
The product combines the effects of the individual components.Paracetamol has a strong analgesic and antipyretic, phenylephrine hydrochloride reduces congestion and nasal congestion, and maleate chlorfenaminy exhibits antihistamine, reduces congestion and swelling of the mucous membranes, clears the nasal passages, inhibit reflex sneezing and watery eyes.
Hot FLUCONTROL, 12+ fever temperature Dosage: Adults and children over 12 years of age: 1 sachet every 6 to 8 hours is three or four times a day